# SDR 08FDEA03269

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 53,211 hours, 8,803 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 859803
- Part serial: 79
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Part time: 27,501 hours, 6,432 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LFPG EXPERIENCED A LEVEL NR 2 "SLAT DISAGREE" ALERT   DURING SLAT EXTENSION.  COMPLIED WITH QRH AND CONDUCTED A FLAP/RETRACT LANDING TO RUNWAY 26R AT LFPG.  LANDING WEIGHT WAS REDUCED AS MUCH AS POSSIBLE AND NO FURTHER PROBLEMS WERE ENCOUNTERED.  CREW DECLARED A EMERGENCY.  T/S AS PER FIM:31-71-07-00.  SELF TEST ON PSEU SHOWED NO FAULT, LEG-1 WAS SHOWING A FAULT CODE 12.  FOLLOWED T/S TREE, REMOVED AND REPLACED PSEU AS PER AMM:31-71-01-2.  CARRIED OUT ADJ/TEST AS PER AMM:31-71-01-2 AND PERFORMED SLAT ELECTRICAL CONTROL ADJ/TEST AS PER AMM:27-86-00-5.  ALL TESTS PASSED.  A/C OK FOR SERVICE.  RETURNED TO SERVICE.
